Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
Algebraic ending laminations and quasiconvexity

Mahan Mj and Kasra Rafi

Algebraic & Geometric Topology 18 (2018) 1883–1916
Abstract

We explicate a number of notions of algebraic laminations existing in the literature, particularly in the context of an exact sequence

1 H G Q 1

of hyperbolic groups. These laminations arise in different contexts: existence of Cannon–Thurston maps; closed geodesics exiting ends of manifolds; dual to actions on –trees.

We use the relationship between these laminations to prove quasiconvexity results for finitely generated infinite-index subgroups of H, the normal subgroup in the exact sequence above.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 3.80.128.196 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
hyperbolic group, mapping torus, quasiconvexity, ending lamination, Cannon-Thurston map
Mathematical Subject Classification 2010
Primary: 20F65, 20F67
Secondary: 30F60
References
Publication
Received: 24 October 2015
Revised: 13 December 2017
Accepted: 24 February 2018
Published: 26 April 2018
Authors
Mahan Mj
School of Mathematics
Tata Institute of Fundamental Research
Mumbai
India
Kasra Rafi
Department of Mathematics
University of Toronto
Toronto, ON
Canada